# SDR AALA201911259030

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 76,481 hours, 9,779 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ODOR IN COCKPIT DURING DESCENT, DISSIPATED WITH LEFT PACK OFF THRUST IDLE, APPROX 12000 AT ONSET. MAINTENANCE REPORTS LH ENG INSPECTED WITH ENGINE CORE COWLING OPENED FOR POSSIBLE LEAKS OR DAMAGES, NO FINDINGS LH PACK INSPECTED FOR EVIDENCE OF DAMAGES, NO FINDINGS LH ENG IDLE RUN PFMD BY THE CREW AT THE STAND, NO FINDINGS-NO SMELL ACCOMPLISHED WORK CARD 72L00021001. ALL CHECKS OK NO ODOR OF BURN FUME OR OTHERS DETECTED. A/C OK FOR SERVICE.
